If I have the Hyaluronidase solution injected, will I bruise again like I did when I had the Juvederm?
Will Hyaluronidase Cause Bruising Like Juvederm?
Doctor Answers (4)
Hyaluronidase and Bruising
Any time you put a needle into the skin there is a potential for bruising. Increased bruising can be seen with patients who have recently taken aspirin, ibuprofen, and most herbal supplements, (st. johns wart, ginko, garlic). Vitamin A and E are also known to cause bruising.
That being said, the risk of a bruise with this treatment is less as there should be less needle sticks.
I would tell your doctor the situation; review the medicines, vitamins, and herbal supplements you are taking, and together make a plan.
Bruising with Hyaluronidase
Less likely. The volume needed to correct the problem is very small. Which means the likelihood of a bruise is less as well.
Get it done (Hyaluronidase) by someone who has experience with it. If you do end up looking bruised and do not want to explain it to your co-workers, tell them you had some dental work done.
Don't be disheartened. Juvederm is a great product. It just needs to be done correctly and can give you a great result.
Anything injected through a needle can cause bruising
Anything injected through a needle can cause bruising. We advise our patients to avoid aspirin and other pain relievers such as Advil, as well as vitamin E and any supplement for 10 days prior to cosmetic injections. Alchoholic beverages should be avoided for fourty eight hours in advance as well.
You might also like...
Hyaluronidase can casue bruising.
Hyaluronidase can cause bruisng just as any injection has the potential. It is sometimes added to local anesthetics to help the product spread through the tissues. However, some surgeons are reluctant to use it because they believe it may cause a greater tendency to bleed.
However, in my opinion, it tends to be less because it generally requires less injections to place the material as it tends to spread on its own.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.